Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 101, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 7, 2025, 6:42 AM CDT for 6 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2025, 6:42 AM CDT (11:42 UTC)
- Expired
- Sep 7, 2025, 9:38 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Bandera County, TX, Edwards County, TX, Kinney County, TX, Medina County, TX, Real County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 79 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 11.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1434 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -2.6
The text
As transmitted.
745
WGUS54 KEWX 071142
FFWEWX
TXC019-137-271-325-385-463-071445-
/O.NEW.KEWX.FF.W.0101.250907T1142Z-250907T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
642 AM CDT Sun Sep 7 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Southwestern Bandera County in south central Texas...
Central Edwards County in south central Texas...
Northeastern Kinney County in south central Texas...
Northwestern Medina County in south central Texas...
Real County in south central Texas...
Northern Uvalde County in south central Texas...
* Until 945 AM CDT.
* At 642 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 4 inches of rain have
fallen. Additional rainfall amounts up to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Rocksprings, Leakey, Vanderpool, Camp Wood, Tuff, Vance,
Barksdale, Rio Frio, Garner State Park, Reagan Wells, Montell,
Lost Maples State Natural Area, Concan, Laguna, Utopia, Prade
Ranch and Devil's Sinkhole State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3021 10030 3026 10013 3028 9999 3027 9987
3020 9980 3007 9976 3004 9969 2991 9969
2982 9941 2973 9933 2953 9924 2942 9923
2934 9951 2934 10001 2947 10017 2964 10028
2996 10040 3017 10036
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CP1 follow-up statement
950
WGUS74 KEWX 071438
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
938 AM CDT Sun Sep 7 2025
TXC019-137-271-325-385-463-071448-
/O.CAN.KEWX.FF.W.0101.000000T0000Z-250907T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bandera TX-Edwards TX-Kinney TX-Medina TX-Real TX-Uvalde TX-
938 AM CDT Sun Sep 7 2025
...FLASH FLOOD WARNING FOR SOUTHWESTERN BANDERA, CENTRAL EDWARDS,
NORTHEASTERN KINNEY, NORTHWESTERN MEDINA, REAL AND NORTHERN UVALDE
COUNTIES HAS BEEN REPLACED WITH A FLOOD ADVISORY...
&&
LAT...LON 3021 10030 3026 10013 3028 9999 3027 9987
3020 9980 3007 9976 3004 9969 2991 9969
2982 9941 2973 9933 2953 9924 2942 9923
2934 9951 2934 10001 2947 10017 2964 10028
2996 10040 3017 10036
$$
PLATTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 5:52 AM CDT, 50 minutes earlier. Its key messages:
- Locally heavy rain is possible across South Central Texas today. Localized flooding is possible.
- Dry weather returns late Monday and continues through the work week with cooler mornings and warmer afternoons.
Area forecast discussion, Sep 7, 5:52 AM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 552 AM CDT Sun Sep 7 2025 .KEY MESSAGES... - Locally heavy rain is possible across South Central Texas today. Localized flooding is possible. - Dry weather returns late Monday and continues through the work week with cooler mornings and warmer afternoons. && .SHORT TERM (THROUGH MONDAY)... Post-frontal air, evaporative cooling, and loss of daytime heating have stabilized the atmosphere over most of South-Central Texas with the front now south of our region. However, easterly to southeasterly 925-850mb low-level flow atop the frontal surface is expected to push moisture across the Winter Garden region and northward along the Rio Grande into the southern Edwards Plateau. This moist isentropic lift is forecast to lead to another round of scattered showers and storms across South-Central Texas, beginning pre-dawn early Sunday morning and continuing through the day. The morning activity is expected start over the Rio Grande to western Hill Country near the main moisture transport axis before opportunities for isolated to scattered showers and storms spread throughout the rest of South-Central Texas with the aid of modest daytime heating in the afternoon. Precipitable water values should hover in the 1.7 to 2.2 inch range today (with western portions of our CWA above the 90th percentile for this time of year), so locally heavy downpours are possible. The Weather Prediction Center continues to highlight a Level 1 of 4 risk for excessive rainfall capable of causing localized flash flooding for most of South-Central Texas south of US 290. Water vapor imagery and model data indicate a lack of distinct shortwaves embedded in the westerly flow aloft, so timing and placement of storms will be heavily impacted by individual outflow boundaries. Chances for heavier rains and better storm coverage are higher across the Rio Grande Plains and southern Edwards Plateau/western Hill Country with the better moisture transport. Atmospheric conditions look similar to yesterday, so rainfall amounts could be similar with localized pockets of 2 to 4 inches of rain embedded within broader totals up to about a half inch. Later today, increasingly northerly mid-level flow should start to bring drier air form the north, pushing the moist airmass out of our area tonight and bringing rain chances down north to south. Near-surface southerly winds will allow moisture to hang around a little longer over the southern Edwards Plateau and Rio Grande Plains, so isolated shower and storm chances (20 to 40 percent chance) look to linger Sunday night through Monday for those areas. Like Saturday, temperatures today will be influenced by the rain, but in general the post-frontal air will help keep temperatures below average. Highs should generally be in the 80s across South- Central Texas, though the spread of rain cooled air could keep some areas in the 70s for most of the daytime. Lows Monday morning range from the 60s north of Highway 90 to the low 70s to the south, and slightly drier conditions Monday should pave the way for slightly higher highs in the upper 80s and to low 90s that afternoon. && .LONG TERM (MONDAY NIGHT THROUGH SATURDAY)... After the busier weather this weekend, the week ahead should be a quiet one. A mid-level ridge builds across Texas and then stays put for the rest of the week. That sets the stage for dry conditions throughout the depth of the atmosphere, so expect wide temperature ranges each day. Daytime highs will gradually work their way up into the mid to upper 90s by midweek, while the midweek mornings will be a better pastiche of fall weather with lows in the low to mid 60s across Central Texas and upper 60s to around 70s farther south. As the ridge axis spins around, those lows moderate slightly as some Gulf moisture seeps in, but otherwise we have mid-60s to low 70s for morning lows continuing through the upcoming weekend. Aside from the low chance of the occasional isolated afternoon seabreeze shower over the Coastal Plains and Winter Garden region later in the week, dry and rain-free conditions are forecast across South-Central Texas through next weekend. && .AVIATION (12Z SUNDAY THROUGH MONDAY)... SHRA/TSRA will continue to develop this morning into the early afternoon hours and have maintained PROB30s for all sites. Will monitor for possible prevailing or TEMPOs. Areas of MVFR CIGs will lift to VFR by midday and prevail this afternoon through Monday morning. E to SE winds prevail out west at KDRT with N to NE elsewhere. Speeds of less than 10 KTs can be expected. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 70 91 66 94 / 10 10 0 0 Austin Bergstrom Intl Airport 70 91 64 94 / 10 10 0 0 New Braunfels Muni Airport 70 92 66 94 / 20 10 0 0 Burnet Muni Airport 66 87 64 90 / 10 10 0 0 Del Rio Intl Airport 72 90 72 92 / 30 40 0 0 Georgetown Muni Airport 68 89 62 91 / 10 10 0 0 Hondo Muni Airport 70 90 68 93 / 20 20 0 10 San Marcos Muni Airport 69 93 64 95 / 10 10 0 0 La Grange - Fayette Regional 69 90 64 92 / 10 10 0 0 San Antonio Intl Airport 72 91 69 94 / 20 20 0 0 Stinson Muni Airport 74 92 71 95 / 20 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Tran LONG TERM...Tran AVIATION...04
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 4:12 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde | 5 hr |
| Sep 7, 5:48 AM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Real, Uvalde | 3 hr |
| Sep 7, 7:43 AM CDT | Flash Flood Warning | EWX | Edwards | 3 hr |
| Sep 7, 8:32 AM CDT | River Flood Warning | EWX | Val Verde | 11 hr |
| Sep 7, 9:13 AM CDT | Flash Flood Warning | EWX | Uvalde, Zavala | 3 hr |
| Sep 7, 9:38 AM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kinney, Medina, Real, Uvalde | 3 hr |
| Sep 7, 10:01 AM CDT | Areal Flood Advisory | EWX | Zavala | 3 hr |
| Sep 7, 10:24 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Sep 7, 10:40 AM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Sep 7, 12:16 PM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Sep 7, 12:18 PM CDT | Areal Flood Advisory | EWX | Uvalde, Zavala | 117 min |
| Sep 7, 2:13 PM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.